# SDR AMTA200800019

- Difficulty date: January 16, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 65846
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE AT ROWS 6 DEF - 9 DEF.  REMOVED AND REPLACED FWD BATTERY PACK.  OPS CHECK GOOD.  (K)
